Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1976, Volume 16, Number 6, Pages 1559–1570 (Mi zvmmf6032)  

This article is cited in 2 scientific papers (total in 2 papers)

Optimization of algorithms for calculating estimates with respect to parameters characterizing the representability of the standard rows

V. V. Ryazanov

Moscow

Full text: PDF file (1154 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1976, 16:6, 173–184

Bibliographic databases:

UDC: 519.95
MSC: 93B30
Received: 04.04.1975

Citation: V. V. Ryazanov, “Optimization of algorithms for calculating estimates with respect to parameters characterizing the representability of the standard rows”, Zh. Vychisl. Mat. Mat. Fiz., 16:6 (1976), 1559–1570; U.S.S.R. Comput. Math. Math. Phys., 16:6 (1976), 173–184

Citation in format AMSBIB
\Bibitem{Rya76}
\by V.~V.~Ryazanov
\paper Optimization of algorithms for calculating estimates with respect to parameters characterizing the representability of the standard rows
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1976
\vol 16
\issue 6
\pages 1559--1570
\mathnet{http://mi.mathnet.ru/zvmmf6032}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0489098}
\zmath{https://zbmath.org/?q=an:0367.93011}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1976
\vol 16
\issue 6
\pages 173--184
\crossref{https://doi.org/10.1016/0041-5553(76)90052-5}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf6032
  • http://mi.mathnet.ru/eng/zvmmf/v16/i6/p1559

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Arutyunov, E. V. Kruglova, “On the consistency of linear and quadratic systems”, Comput. Math. Math. Phys., 46:4 (2006), 537–540  mathnet  crossref  mathscinet  zmath
    2. A. Yu. Smetanin, “Building correct estimation algorithms as a constrained optimization problem”, Comput. Math. Math. Phys., 48:3 (2008), 500–506  mathnet  crossref  mathscinet  zmath  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:104
    Full text:77
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022